# SDR IPXA2013110600767

- Difficulty date: September 28, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Slat
- Component: Slat
- Component part number: 114T4103417G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LOWER SKIN DAMAGED.  REMOVED DAMAGE IAW SRM 57-43-02, FIG 201. OK TO INSTALL REPAIR C/W INSTALL PERMANENT REPAIR IAW B767 57-43-02, SEAL & PAINT IAW B767 57-43-02.
